# SDR CALA2024122001596

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 36,435 hours, 13,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS ROW 7 -14 INOP FUSE BROKE OFF INSIDE OF LEFT SIDE ROW 8 POWER SUPPLY, REPLACED POWER SUPPLY AND BATTERY PACK. OPS CHECKS GOOD. REF AMM 33-51-06/401.
